Hi guys I recently lowered my dose from 112.5 of Effexor to 75mg due to headaches. I started to notice after a week that my anxiety in the morning has returned. I'm now back up again on day 6 and still feel lousy. So do you think it will take as long to get back to feeling better as when I first started?
Dogloverof2; No it should not take as long as in the start of this medication to reach where you were not having the anxiety.Don't know how long you have been on Effexor But most the time the side effects get less with continued use. And make sure you check with the doctor if you go down in dose.With this medication, you have to take your time droping down in dose or you have all kinds of side effects. Hope you get to feeling better very soon. Chuck1957
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2011 • 7 answers
Posted 18 Jul 2014 • 1 answer
Posted 11 Jan 2015 • 3 answers
Posted 31 Mar 2015 • 3 answers
Posted 6 Nov 2015 • 4 answers